# SDR UPS06447025

- Difficulty date: May 8, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 77,205 hours, 18,330 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 65B01035
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT WING FRONT SPAR UPPER CHORD WS 642 AREA FOUND 1EA HOLE CRACK AT WEB RUNNING O/B APPROX .0625 INCH LONG.  LT WING FRONT SPAR UPPER CHORD WS 642 WEB REPAIRED AS PER RS R57-21-35488.  INSPECT THE FRONT SPAR IN ZONE-A AS PER SB 747-57A2311 R2 TABLE 3 WITH REPEAT INSPECTION INTERVALS OF 1600 FLIGHT CYCLES OR 6200 FLIGHT HOURS WHICHEVER IS EARLIER.
